# SDR 20010501CW009

- Difficulty date: April 3, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N58TA
- Make and model: Beech 58
- Aircraft serial: TH596
- Engine: Cont IO520*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT GO UP.  FOUND BROKEN WIRE GOING TO UP LOCK SWITCH, REPAIRED WIRE.  OPS CHECKS GOOD.
